MathSciNet Relay Station
MathSciNet bibliographic data
MR1116102 11R33 (11R20 11R65)
Burns, D. On the Galois structure of the square root of the codifferent. Sém. Théor. Nombres Bordeaux (2) 3 (1991), no. 1, 73–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement